MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 45-600
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported left side capsular contracture baker grade iii and rupture.Device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture baker grade iii.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: broken shell and underweight.A visual and microscopic analysis was performed which identified: striated broken on anterior and missing shell.Based on the device analysis the final assessment is: a striated broken on anterior assessed as surgical damage.Missing shell assessed as inconclusive.
 
Event or Problem Description

Brand Name
STYLE 45 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13893028
Report Number9617229-2022-04051
Device Sequence Number19273398
Product Code FTR
UDI-Device Identifier10888628002111
UDI-Public10888628002111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2018
Device Model Number45-600
Device Catalogue Number45-600
Device Lot Number2472839
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer03/30/2022
04/28/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/27/2022
05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LISINOPRIL, RIZATRIPTAN, TOPIRAMATE, ONDANSETRON.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale